Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dual Poisson-Laguerre transform


Authors: Frank M. Cholewinski and Deborah Tepper Haimo
Journal: Trans. Amer. Math. Soc. 144 (1969), 271-300
MSC: Primary 44.30; Secondary 35.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0252975-9
MathSciNet review: 0252975
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. M. Cholewinski, Hankel convolution complex inversion theory, Mem. Amer. Math. Soc. No. 58 (1965), 67 pp. MR 0180813 (31:5043)
  • [2] F. M. Cholewinski and D. T. Haimo, The Weierstrass-Hankel convolution transform, J. Analyse Math. 17 (1966), 1-58. MR 0215021 (35:5866)
  • [3] -, The Poisson-Laguerre transform, Bull. Amer. Math. Soc. 74 (1968), 137-139. MR 0218844 (36:1928)
  • [4] -, The Weierstrass-Laguerre transform, J. Math. Anal. Appl. 23 (1968), 41-57. MR 0227701 (37:3285)
  • [5] A. Erdelyi et al., Higher transcendental functions, Vol. II, McGraw-Hill, New York, 1958,
  • [6] -, Tables of integral transforms, Vol. II, McGraw-Hill, New York, 1954. MR 0065685 (16:468c)
  • [7] D. T. Haimo, Integral equations associated with Hankel convolutions, Trans. Amer. Math, Soc. 116 (1965), 330-375. MR 0185379 (32:2847)
  • [8] -, The reduced Poisson-Hankel transform. I, Bul. Inst. Politehn. Iaşi 13 (1967), 39-42. MR 0310560 (46:9658)
  • [9] -, The reduced Poisson-Hankel transform. II, Bul. Inst. Politehn. Iaşi 14 (1968), 105-109.
  • [10] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8 (1960-1961), 307-336. MR 0157197 (28:433)
  • [11] -, Laguerre transforms, Duke Math. J. 30 (1963), 495-510. MR 0156159 (27:6091)
  • [12] I. I. Hirschman, Jr. and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 0073746 (17:479c)
  • [13] S. Karlin and J. McGregor, Classical diffusion process and total positivity, J. Math. Anal. Appl. 1 (1960), 163-183. MR 0121844 (22:12574)
  • [14] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.30, 35.00

Retrieve articles in all journals with MSC: 44.30, 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252975-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society